# SDR SWIA202162812

- Difficulty date: October 3, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LH INTERCOSTAL 21L AT FS310-FS333 HAS EVIDENCE OF CORROSION IN MULTIPLE AREAS   (C-CHECK RO 11-24-21)   FOUND LH INTERCOSTAL 21L AT APPROX FS310-FS333 TO BE OUT OF LIMITS REF. CRJ-700 SRM, 53-21-23-101-001-A01. REMOVED AND REPLACED LH INTERCOSTAL 21L AT APPROX FS310-FS333 REF. CRJ-700 SRM, 51-42-06-001-001-A01 AND DWG SH670-31810 REV Y. COMNPLIED WITH TASK CARD 51-900-1002-SKY
